# SDR DALA2024091909189

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 12,947 hours, 6,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NBR 4 SLAT TRACK FOUND EXCESSIVE ROLLER WEAR MARKS. LOG-PAGE UPDATED @ 18SEP24 0125 UTC 02 CORR BY AYALA AGUI 00917586 IAH 18SEP24 ATA 5742 ENTR 02420359 W LOG-PAGE UPDATED @ 18SEP24 0125 UTC 03 CORR BY MCDONALD 00750016 IAH 18SEP24 ATA 5742 RII: Y ENTR 02420359 W MEASURED LH WING NBR 4 SLAT TRACK ROLLER WEAR MARKS IAW AMDS W/C 5742-01028-02A. WEAR MARKS OUT OF LIMITS DEPTH FOUND AT 0.023" ON LOWER AFT AND UPPER AFT AT 0.013". W. CARPINTERO 1711729 COMPLIED WITH ER/A 620438-14AD REV.A SECTION IV. #4 SLAT TRACK REPLACEMENT. G. AYALA 917586 RII COMPLIED WITH FOR SLAT INSTALL AND TRACK AND PINION REPLACEMENT QC5220 TRACK, ASSY, SL OFF 81-5742-9-0029 00006 ON 81-5742-9-0029 30009 LOG-PAGE UPDATED @ 18SEP24 0125 UTC ALTD BY JOHNSON 00923524 MSP 18SEP24 ATA 5742 ENTR 00923524 W MISSING CLOSING STATEMENT: ER/A 620438-14AD REV A & PRI REV O. (LP# 0562305)
